# SDR CALA9900262

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Punctured
- Location: Horizonal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER PANEL NR 345DB PUNCTURED.  THE PANEL WAS REMOVED, REPAIRED IAW SRM 51-70-05, PARAGRAPH 4C, AND REFITTED.
